Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Cold, fever, chills, on medication, cough persists, solution

Hi, I had felt a mild fever (99 F - 100F) associated with dry cold and chilling on 11.02.12. The temperature became normal on 12.02.12 but slight chill feeling, joint pain and cold remain same. 13.02.12 I started coughing (Dry cough) specialy at late night ie.2.00 - 3.00am. On 15th I consulted a doctor who after examining me prescribed to have Azithrol 500( Azithromycin ) for 6 days, Alegra 180 for 7 days and Grillintus cough Syrup (Anti Allergic & Non Narcotic cough suppressant) - 3 times for 7 days. I started taking al those from the night onwards of 15.02.12. My pain,cold and chill-feeling have gone but cough did not go. Will it take time to remain normal or I should consult further?
Asked On : Mon, 20 Feb 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hi...dear Mallikarjun...,
Thanks for choosing HCM.,
Low grade fever, chills and rigors with joint pains...,
usually ...TUBERCULOSIS...,( TB)..,
So first you exclude this by doing...
1) Complete Blood Picture..(CBP) ..,
2) Mainly ESR..,
3) X ray Chest...,
4) Sputum examination...,
5) Mantoux test...,
First evaluate the case and do as per doctor advise..,
ok...good luck
Answered: Mon, 20 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor